Econometrica: Oct 1960, Volume 28, Issue 4

Simultaneous Equations: Any Verdict Yet?<846:SEAVY>2.0.CO;2-8
p. 846-854

Clifford Hildreth

This paper offers reasons for believing that experience with applications of existing simultaneous equations procedures does not yet furnish a basis for reliably appraising their practical usefulness. The need to consider simultaneity of relations in conjunction with other sources of specification error is stressed. Prediction with knowledge of some endogenous variables is briefly discussed.

Log In To View Full Content